BibTeX record journals/tamm/ArnoldG13

download as .bib file

@article{DBLP:journals/tamm/ArnoldG13,
  author    = {Matthias Arnold and
               Werner Gla{\ss}},
  title     = {Simple Approximation Formulas for the Birthday Problem},
  journal   = {Am. Math. Mon.},
  volume    = {120},
  number    = {7},
  pages     = {645--648},
  year      = {2013},
  url       = {https://doi.org/10.4169/amer.math.monthly.120.07.645},
  doi       = {10.4169/amer.math.monthly.120.07.645},
  timestamp = {Thu, 18 Jun 2020 22:11:42 +0200},
  biburl    = {https://dblp.org/rec/journals/tamm/ArnoldG13.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics